# SDR ASAA2019040858902

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,026 hours, 11,625 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Knob
- Condition: Defective
- Location: Temp Module
- Component: Module
- Component part number: 693732478
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMPERATURE SOURCE SELECTOR KNOB WON'T PROPERLY SEAT AT VARIOUS ZONE SELECTIONS. GROUNDED - YES. TROUBLESHOT TO DEFECTIVE TEMP SOURCE SELECT SWITCH (S-1) P5-17 CABIN TEMP PANEL. REMOVED & REPLACED P5-17 TEMP CONTROL MODULE REF B737-800 AMM 21-61-15, GROUND FUNCTIONAL CK NML REF AMM 21-61-00-700-807-002 AND AMM 21-61-00-700-806-002.
